Alert archive / Florida / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 34, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at May 4, 2016, 12:51 PM EDT for Alachua County, Putnam County, Florida. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 4, 2016, 12:51 PM EDT (16:51 UTC)
- Expired
- May 4, 2016, 1:08 PM EDT
- In force
- 17 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Alachua County, FL, Putnam County, FL
The radar
The Jacksonville radar (KJAX), 111 km from the middle of the area, began a volume at 16:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 4.9 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1691 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 519 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 4.8
The text
As transmitted.
140
WUUS52 KJAX 041651
SVRJAX
FLC001-107-041730-
/O.NEW.KJAX.SV.W.0034.160504T1651Z-160504T1730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1251 PM EDT WED MAY 4 2016
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ALACHUA COUNTY IN NORTHERN FLORIDA...
NORTHWESTERN PUTNAM COUNTY IN NORTHEASTERN FLORIDA...
* UNTIL 130 PM EDT
* AT 1251 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CROSS CREEK...
OR 8 MILES NORTHWEST OF CITRA...MOVING NORTHEAST AT 35 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
INTERLACHEN...MELROSE...HAWTHORNE...CROSS CREEK...MELROSE LANDING...
ROCHELLE...HOLLISTER...MICANOPY...MCINTOSH...MANNVILLE...GROVE PARK...
JOHNSON...PUTNAM HALL AND LOCHLOOSA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 2943 8221 2946 8222 2945 8219 2946 8219
2949 8222 2949 8228 2954 8232 2975 8206
2972 8205 2972 8203 2974 8200 2975 8194
2977 8193 2960 8178 2950 8198 2949 8203
2946 8206 2943 8212 2943 8214 2942 8215
TIME...MOT...LOC 1651Z 233DEG 29KT 2952 8219
HAIL...1.25IN
WIND...<50MPH
$$
HESS1 follow-up statement
239
WWUS52 KJAX 041708
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
108 PM EDT WED MAY 4 2016
FLC001-107-041718-
/O.CAN.KJAX.SV.W.0034.000000T0000Z-160504T1730Z/
ALACHUA FL-PUTNAM FL-
108 PM EDT WED MAY 4 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ALACHUA AND
NORTHWESTERN PUTNAM COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL...GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
JACKSONVILLE.
LAT...LON 2943 8221 2946 8222 2945 8219 2946 8219
2949 8222 2949 8228 2954 8232 2975 8206
2972 8205 2972 8203 2974 8200 2975 8194
2977 8193 2960 8178 2950 8198 2949 8203
2946 8206 2943 8212 2943 8214 2942 8215
TIME...MOT...LOC 1707Z 233DEG 29KT 2960 8206
$$
HESSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 10:50 AM EDT, 2 hours 1 minute earlier.
Area forecast discussion, May 4, 10:50 AM EDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 1050 AM EDT WED MAY 4 2016 .UPDATE...WIDELY SCATTERED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE OCCURRING FROM JACKSONVILLE TO GAINESVILLE AND POINTS SOUTHWARD THIS MORNING. A COLD FRONT CURRENTLY RESIDES FROM PONTE VEDRA TO JUST NORTH OF OCALA. THIS COLD FRONT WILL CONTINUE TO PUSH SOUTHEASTWARD DURING THE DAY. IN THE MEANTIME...SOME DRIER AIR IS STARTING TO WORK INTO SOUTHEAST GEORGIA WITH DEWPOINTS IN THE LOWER TO MID 50S ACROSS THE NORTHERN PRECIPICE OF THE CWA. ISODROSOTHERM ANALSIS SHOWING DEWPOINTS IN THE 65 TO 70 DEGREE RANGE SOUTH OF THE FRONT WHERE BULK SHEAR IS AROUND 50 AND SLIGHTLY ABOVE WITH CAPES STILL NEAR 1000 J/KG. HAVE STRATIFIED POP ACROSS THE SE GA AND NE FL REGION WITH POPS NEAR NIL ACROSS INTERIOR SE GA AND LIKELY CHANCES ACROSS NORTH CENTRAL FLORIDA. A FEW STORMS COULD BE STRONG TO MARGINALLY SEVERE SOUTH OF A LINE FROM SAINT AUGUSTINE TO GAINESVILLE THIS LATE MORNING AND EARLY AFTERNOON. DRIER AIR MASS WILL FILTER INTO NORTHEAST FL IN THE WAKE OF THE FRONT THIS MID TO LATE AFTERNOON. && .AVIATION...SHOWERS AND THUNDERSTORMS ARE EXPECTED TO IMPACT THE NE FL TERMINALS THRU 16Z...WITH A PERIOD OF SUB-VFR CONDITIONS EXPECTED NEAR SHOWERS AND THUNDERSTORMS. ACTIVITY WILL MOVE QUICKLY EASTWARD...ENDING AT THE DUVAL COUNTY TERMINALS AROUND 15Z...AND MOVING OFFSHORE OF SGJ AROUND 17Z. A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE AT THE NORTHEAST FL TERMINALS THIS MORNING AND EARLY AFTERNOON...WITH WIND GUSTS TO 35 TO 40 MPH POSSIBLE. VFR CONDITIONS WILL PREVAIL REGION-WIDE BY 18Z. && .MARINE...A COLD FRONT HAVE CROSSED THE GEORGIA WATERS THIS MORNING...AND WILL PASS THROUGH THE OFFSHORE FLORIDA WATERS BY LATE THIS AFTERNOON. SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THE FRONTAL PASSAGE OVER THE FLORIDA WATERS...SOUTH OF PONTE VEDRA. LOW PRESSURE WILL THEN ORGANIZE NEAR THE NORTH CAROLINA OUTER BANKS TONIGHT...TIGHTENING OUR LOCAL PRESSURE GRADIENT WITH WEST/NORTHWEST WINDS INCREASING TO CAUTION SPEEDS OVER BOTH THE NEAR SHORE AND OFFSHORE WATERS. SMALL CRAFT ADVISORY CONDITIONS MAY DEVELOP OVER THE OFFSHORE GEORGIA WATERS DURING THE PREDAWN HOURS ON THURS MORNING...AND WILL OVERSPREAD THE REST OF THE GEORGIA AND FLORIDA WATERS BY THE LATE MORNING AND EARLY AFTERNOON HOURS. SEAS OFFSHORE WILL PEAK IN THE 5-7 FT RANGE THURS NIGHT. WINDS WILL LIKELY SUBSIDE BACK TO CAUTION LEVELS ON THURS NIGHT IN THE NEAR SHORE WATERS...WITH SCA CONDITIONS CONTINUING THROUGH AROUND SUNRISE ON FRI OFFSHORE. HIGH PRESSURE CENTERED OVER TEXAS ON FRIDAY WILL BUILD EAST/SOUTHEASTWARD OVER THE GULF OF MEXICO THIS WEEKEND. CAUTION CONDITIONS MAY CONTINUE THROUGH FRI NIGHT OFFSHORE...WITH OFFSHORE WINDS CONTINUING THIS WEEKEND BUT SPEEDS REMAINING BELOW CAUTION CRITERIA. RIP CURRENTS: LOW RISK EXPECTED THROUGH AT LEAST FRIDAY DUE TO OFFSHORE WINDS. && .PRELIMINARY POINT TEMPS/POPS... AMG 80 54 72 49 / 10 0 10 0 SSI 79 59 73 52 / 20 10 0 0 JAX 83 56 76 52 / 30 10 0 0 SGJ 81 60 76 56 / 50 20 0 0 GNV 82 56 77 50 / 50 10 0 0 OCF 81 56 80 52 / 70 20 0 0 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && CORDERO/HESS/COMBS
Hazardous weather outlook, May 4, 4:51 AM EDT, 8 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 451 AM EDT WED MAY 4 2016 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-050900- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 451 AM EDT WED MAY 4 2016 ...STRONG THUNDERSTORMS POSSIBLE THIS MORNING OVER NORTH CENTRAL AND PORTIONS OF NORTHEAST FLORIDA... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... A COLD FRONT WILL PROGRESS SOUTHEASTWARD THROUGH OUR AREA TODAY. STRONG THUNDERSTORMS WILL BE POSSIBLE AHEAD OF THE FRONT THIS MORNING OVER NORTH CENTRAL AND PORTIONS OF NORTHEAST FLORIDA. STORM MOTION WILL GENERALLY BE EASTWARD AROUND 30 MPH. STRONGER ACTIVITY WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 40-55 MPH...SMALL HAIL...AND FREQUENT LIGHTNING STRIKES. ACTIVITY MAY LINGER THROUGH THE MID-AFTERNOON HOURS IN NORTH CENTRAL FLORIDA. NORTHWESTERLY WINDS WILL STRENGTHEN OVER THE COASTAL WATERS TONIGHT. A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR PORTIONS OF THE OFFSHORE WATERS AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED FOR THURSDAY OVER BOTH THE NEAR SHORE AND OFFSHORE WATERS...WITH ADVISORY CONDITIONS CONTINUING THROUGH EARLY FRIDAY MORNING OFFSHORE. BREEZY TO WINDY NORTHWESTERLY WINDS AND A MUCH DRIER AIR MASS WILL CREATE AN ELEVATED FIRE DANGER ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. NELSON
In the hours before
Special weather statement, May 4, 11:26 AM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1126 AM EDT WED MAY 4 2016
FLZ040-041615-
MARION FL-
1126 AM EDT WED MAY 4 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MARION COUNTY UNTIL 1215
PM EDT...
AT 1126 AM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
RAINBOW LAKES ESTATES...MOVING EAST AT 30 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
OCALA...RAINBOW LAKES ESTATES...FORT MCCOY...OCALA AIRPORT...LAKE WEIR...
ANTHONY...SILVER SPRINGS SHORES...SPARR...SANTOS...BELLEVIEW...DUNNELLON...
LOWELL...ROMEO...BURBANK AND SUMMERFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2897 8231 2901 8239 2902 8240 2902 8242
2905 8247 2905 8249 2904 8250 2904 8253
2922 8253 2922 8240 2928 8241 2941 8193
2896 8195 2896 8223
TIME...MOT...LOC 1526Z 272DEG 27KT 2917 8241
HESSSpecial weather statement, May 4, 11:40 AM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1140 AM EDT WED MAY 4 2016
FLZ033-041630-
ST. JOHNS FL-
1140 AM EDT WED MAY 4 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ST. JOHNS COUNTY
UNTIL 1230 PM EDT...
AT 1140 AM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HASTINGS...MOVING NORTHEAST AT 30 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
SAINT AUGUSTINE...HASTINGS...SAINT AUGUSTINE BEACH...MARINELAND...BUTLER
BEACH...CRESCENT BEACH...VILANO BEACH...SAINT AUGUSTINE SHORES...SAINT
AUGUSTINE SOUTH...ELKTON...DUPONT CENTER...ANASTASIA AND SPUDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2965 8120 2967 8121 2966 8123 2965 8122
2967 8126 2965 8128 2965 8130 2964 8131
2965 8132 2964 8132 2962 8142 2962 8150
2967 8152 2976 8153 2981 8157 2997 8125
2966 8115
TIME...MOT...LOC 1540Z 243DEG 26KT 2973 8147
HESSSpecial weather statement, May 4, 12:10 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1210 PM EDT WED MAY 4 2016
FLZ040-041645-
MARION FL-
1210 PM EDT WED MAY 4 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARION COUNTY UNTIL
1245 PM EDT...
AT 1210 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WILLISTON MUNICIPAL AIRPORT...OR 7 MILES SOUTH OF WILLISTON...MOVING
NORTHEAST AT 35 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
OCALA...RAINBOW LAKES ESTATES...CITRA...ANTHONY...OCALA AIRPORT...SPARR...
REDDICK...MCINTOSH...LOWELL...FLEMINGTON AND ROMEO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2914 8246 2922 8249 2922 8240 2948 8240
2949 8222 2947 8221 2946 8219 2946 8221
2943 8221 2942 8220 2943 8217 2942 8215
2943 8214 2943 8209 2944 8208 2944 8206
2912 8204
TIME...MOT...LOC 1610Z 239DEG 32KT 2926 8244
HESSSpecial weather statement, May 4, 12:26 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1226 PM EDT WED MAY 4 2016 FLZ033-041700- ST. JOHNS FL- 1226 PM EDT WED MAY 4 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ST. JOHNS COUNTY UNTIL 100 PM EDT... AT 1226 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SAINT AUGUSTINE...MOVING NORTHEAST AT 35 MPH. HAIL UP TO NICKEL SIZE IN DIAMETER CAN BE EXPECTED. LOCATIONS IMPACTED INCLUDE... SAINT AUGUSTINE...SAINT AUGUSTINE BEACH...VILANO BEACH...SAINT AUGUSTINE SHORES...SAINT AUGUSTINE SOUTH...SOUTH PONTE VEDRA...BUTLER BEACH AND ANASTASIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 2976 8137 2992 8148 3005 8128 2983 8120 TIME...MOT...LOC 1626Z 239DEG 32KT 2988 8136 HESS
Special weather statement, May 4, 12:34 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1234 PM EDT WED MAY 4 2016
FLZ036-037-040-041715-
ALACHUA FL-MARION FL-PUTNAM FL-
1234 PM EDT WED MAY 4 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ALACHUA...WEST
CENTRAL PUTNAM AND NORTHWESTERN MARION COUNTIES UNTIL 115 PM EDT...
AT 1234 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CROSS CREEK...OR 9 MILES WEST OF CITRA...MOVING NORTHEAST AT 45 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER CAN BE EXPECTED.
LOCATIONS IMPACTED INCLUDE...
INTERLACHEN...FORT MCCOY...CITRA...MELROSE...HAWTHORNE...ORANGE SPRINGS...
CROSS CREEK...MELROSE LANDING...ORANGE HEIGHTS...SPARR...NEWNANS LAKE...
ROCHELLE...MICANOPY...REDDICK...MCINTOSH...LOWELL...FLEMINGTON...GROVE
PARK...JOHNSON AND HOG VALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2929 8227 2945 8241 2948 8241 2949 8242
2976 8214 2965 8191 2933 8187
TIME...MOT...LOC 1634Z 230DEG 40KT 2945 8226
HESSLocal storm report, May 4, 12:46 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1246 PM EDT WED MAY 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 PM HAIL ST. AUGUSTINE SHORES 29.81N 81.31W
05/04/2016 E0.25 INCH ST. JOHNS FL PUBLIC
SOCIAL MEDIA POST REPORTING PEA SIZE HAIL IN ST.
AUGUSTINE SHORES.
&&
COMBSThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 4:22 AM EDT | Special Weather Statement | JAX | Marion | 53 min |
| May 4, 7:42 AM EDT | Special Weather Statement | JAX | Flagler | 48 min |
| May 4, 8:14 AM EDT | Severe Thunderstorm Warning | JAX | Flagler | 31 min |
| May 4, 8:17 AM EDT | Special Marine Warning | JAX | 88 min | |
| May 4, 11:26 AM EDT | Special Weather Statement | JAX | Marion | 49 min |
| May 4, 11:40 AM EDT | Special Weather Statement | JAX | Saint Johns | 50 min |
| May 4, 12:10 PM EDT | Special Weather Statement | JAX | Marion | 35 min |
| May 4, 12:26 PM EDT | Special Weather Statement | JAX | Saint Johns | 34 min |
| May 4, 12:34 PM EDT | Special Weather Statement | JAX | Alachua | 41 min |
| May 4, 1:10 PM EDT | Areal Flood Advisory | JAX | Alachua, Bradford, Clay, Putnam | 3 hr |
| May 4, 1:22 PM EDT | Special Weather Statement | JAX | Saint Johns | 53 min |
| May 4, 1:27 PM EDT | Special Weather Statement | JAX | Alachua | 48 min |
| May 4, 3:07 PM EDT | Small Craft Advisory | JAX | 35 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.